# SDR ASAA2016101418489

- Difficulty date: October 14, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,959 hours, 9,784 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN, 3/4" CRACK FOUND 8" FROM REAR SPAR STA 157.1. ACFT GROUNDED. REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
